# SDR 06FDEA02959

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75422
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 42 APPROX 1/2 INCH AT RT WING TANK XORS 629 DURING HFEC INSPECTION.  RHW TANK END OF STRINGER 42 CRACK AT XORS 629 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT 1 VOL I.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
